# SDR USAA990952

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1006
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON FRAME AT BS 1006 BETWEEN STRINGER 18L AND 19L.  CORROSION LEVEL 2, CORROSION TASK NR C53-202-01.  INSTALLED DOUBLER PER SRM 53-00-07.  (M)
